Advances in Operator Theory

Refinements of Hölder-McCarthy inequality and Young inequality

Masatoshi Fujii and Ritsuo Nakamoto

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We refine the Hölder-McCarthy inequality. The point is the convexity of the function induced by Hölder-McCarthy inequality. Also we discuss the equivalent between refined Hölder-McCarthy inequality and refined Young inequality with type of Kittaneh and Manasrah.

Article information

Source
Adv. Oper. Theory, Volume 1, Number 2 (2016), 184-188.

Dates
Received: 24 October 2016
Accepted: 13 December 2016
First available in Project Euclid: 4 December 2017

Permanent link to this document
https://projecteuclid.org/euclid.aot/1512431395

Digital Object Identifier
doi:10.22034/aot.1610.1037

Mathematical Reviews number (MathSciNet)
MR3723619

Zentralblatt MATH identifier
1368.47018

Subjects
Primary: 47A63: Operator inequalities
Secondary: 47B10: Operators belonging to operator ideals (nuclear, p-summing, in the Schatten-von Neumann classes, etc.) [See also 47L20]

Keywords
Hölder–McCarthy inequality Young inequality convexity of functions

Citation

Fujii, Masatoshi; Nakamoto, Ritsuo. Refinements of Hölder-McCarthy inequality and Young inequality. Adv. Oper. Theory 1 (2016), no. 2, 184--188. doi:10.22034/aot.1610.1037. https://projecteuclid.org/euclid.aot/1512431395


Export citation

References

  • H. Alzer, C. M. da Fonseca, and A.Kovačec, Young-type inequalities and their matrix analogues, Linear Multilinear Algebra 63 (2015), 622–635.
  • T. Furuta, Invitation to Linear Operators. From matrices to bounded linear operators on a Hilbert space, Taylor & Francis, Ltd., London, 2001.
  • F. Kittaneh and Y. Manasrah, Improved Young and Heinz inequalities for matrices, J. Math. Anal. Appl. 361 (2010), 262–269.
  • Y. Manasrah and F. Kittaneh, A generalization of two refined Young inequalities, Positivity 19 (2015), 757–768.
  • C. A. McCarthy, $C_p$, Israel J. Math. 5 (1967), 249–271.